# SDR IPXA2023041092773

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 68,252 hours, 22,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACREW ENTRY DOOR CLOSED SENSOR S194 WIRES CHAFFED AT SENSOR.REMOVED AND REPLACED DOOR CLOSED SENSOR S194 W/REF TO B767 MM 52-71-01-401, OPS CK GOOD
